# SDR MASA2018033013102

- Difficulty date: March 30, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N82333
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000532
- Aircraft time: 5,606 hours, 3,233 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA FLASHLIGHT FOUND INOPERATIVE.  REPLACED THE BATTERY.
